# SDR YENA2024030500322

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON UPPER SPAR SPIGOT RECEPTACLE ON LH PYLON; REMOVED AND REPLACED SPIGOT LOWER FITTING ON LH PYLON IAW A320 SRM 54-51-12-283-002 AND A320 SRM 54-51-12-300-002. TOOL USED: DIGITAL CALIPER P/N: 500-197-30, S/N: A21043111, DUE DATE: JUL-20-2024.WORK ACCOMPLISHED ON AEROMAN WO2023 365/1 NRC 2023.(CONSIDERED A MAJOR REPAIR)
